ITEM METADATA RECORD
Title: Stability analysis of Runge-Kutta methods for nonlinear Volterra delay-integro-differential equations
Authors: Zhang, Chengjian
Vandewalle, Stefan # ×
Issue Date: Apr-2004
Publisher: Academic Press
Series Title: IMA Journal of Numerical Analysis vol:24 issue:2 pages:193-214
Abstract: This paper deals with the stability of Runge-Kutta methods for a class of stiff systems of nonlinear Volterra delay-integro-differential equations. Two classes of methods are considered: Runge-Kutta methods extended with a compound quadrature rule, and Runge-Kutta methods extended with a Pouzet type quadrature technique. Global and asymptotic stability criteria for both types of methods are derived.
URI: 
ISSN: 0272-4979
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science